# SDR UPS99231038

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, UPON GIVING OK TO CLOSE FLOORBOARD FOUND CORROSION AROUND SEVERAL NUT PLATES ON LOWER SURFACE OF SEAT TRACK RBL 65 BS 760 - BS 848.  CUT OUT CORRODED AREA AND INSTALLED NEW SEAT TRACK.  CORROSION WAS OUT OF LIMITS, ALL WORK IN ACCORDANCE WITH SRM 53-10-1, 51-30-2, 51-30-5, 51-30-8, 51-20-4, 51-10-2.
